# SDR USAA2011111000016

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 37,159 hours, 13,390 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 36161407
- Part serial: P3497
- Condition: Leaking
- Location: Apu
- Part time: 12,307 hours, 4,385 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A STRONG BURNING ODOR NEAR 3L DOOR.  MAINTENANCE FOUND APU OIL COOLING FAN LEAKING.  REPLACED FAN.  ALSO FOUND APU OVER-SERVICED BY 1.25 QTS OIL, CORRECTED TO PROPER LEVEL.  CLEANED APU LOAD COMPRESSOR AND REPLACED HEPA FILTERS.
